学術雑誌論文 鎮静下内視鏡診療後に発現するせん妄様行動の関連因子の検討
Influencing factors for delirium-like symptoms in older patients after endoscopy with sedation
チンセイカ ナイシキョウ シンリョウゴ ニ ハツゲン スル センモウヨウ コウドウ ノ カンレン インシ ノ ケントウ

松本, 涼太  ,  堤, 雅恵  ,  野垣, 宏  ,  末永, 弘美  ,  西川, 潤  ,  清水, 慶久  ,  小林, 敏生

66 ( 2 )  , pp.97 - 104 , 2017-05-01 , 山口大学医学会
ISSN:0513-1731
NII書誌ID(NCID):AN00243156
内容記述
鎮静下内視鏡診療を受けた高齢患者のせん妄様行動について,65歳以上の患者,男性110名(48%),女性120名(52%)計230例の看護記録を後方視的に調査し,その発現に関連する要因を検討した.内視鏡診療後,せん妄様行動あり群(34例)とせん妄様行動なし群(196例)とに分け,各要因についてのx^2検定を用いた群間比較および各要因を説明変数,せん妄様行動の有無を目的変数としたロジスティック回帰分析を行った. x^2検定の結果,ハイリスク薬を内服している人にせん妄様行動の発現が多い傾向を認めた(p=0.052).多変量解析の結果,年齢(OR=1.27),男性(OR=2.88),ハイリスク薬の内服あり(OR=3.44)の3変数がせん妄様行動の関連要因として抽出された.本研究の結果から,高齢の男性でハイリスク薬の内服をしている患者に診療後せん妄様行動が発現しやすいことが示唆された.
Older patients commonly have delirium-like symptoms after endoscopy with sedation. We investigated influencing factors for the onset of these symptoms by retrospective review of 230 nursing records of patients aged 65 and over. Records were sorted by the presence or absence of delirium-like symptoms, and extracted factors were compared between the groups by a Chi-square test. Additionally, logistic regression analysis was performed using the factors as explanatory variables and presence/absence of delirium-like symptoms as objective variables.Chi-square test results showed that those using medications which are at high risk of causing delirium tended to have delirium - like episodes(p=0.052).Logistic regression analysis extracted three variables as influencing factors of delirium:age(OR=1.27)sex(male)(OR=2.88),and high risk medicine(OR=3.44).The results suggest that older males taking high risk medicines are more likely to develop delirium-like symptom after endoscopy with sedation.
本文を読む

http://petit.lib.yamaguchi-u.ac.jp/G0000006y2j2/file/26987/20170712160241/B030066000203.pdf

このアイテムのアクセス数:  回

その他の情報